# SDR SWAA2024020246984

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,934 hours, 38,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF AFT ENTRY DOOR INOP<[01] RE-LAMPED THE EXTERIOR EMERGENCY LIGHT AFT OF THE AFT ENTRY DOOR IAW AMM 33-51-04. OPS CHECK GOOD
